| Model Number |
18325 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Hyperglycemia (1905); Skin Inflammation/ Irritation (4545)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's blood glucose level rose to 348 mg/dl while wearing the pod between 4 and 24 hours.The patient reported that the cannula scratched their skin causing bleeding instead of properly seating in the infusion site (arm).As treatment, a new pod was applied.
Additional Manufacturer Narrative
According to our records, the device will not be available for investigation.Therefore, no investigation can be completed and insulet considers this investigation closed.Based on the available information, we are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.